A weakly associative generalization of the variety of representable lattice ordered groups
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 37 (1998) no. 1, pp. 107-112
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1998_37_1_a9,
author = {Rach\r{u}nek, Ji\v{r}{\'\i}},
title = {A weakly associative generalization of the variety of representable lattice ordered groups},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {107--112},
year = {1998},
volume = {37},
number = {1},
mrnumber = {1690479},
zbl = {0956.06007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1998_37_1_a9/}
}
TY - JOUR AU - Rachůnek, Jiří TI - A weakly associative generalization of the variety of representable lattice ordered groups JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1998 SP - 107 EP - 112 VL - 37 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1998_37_1_a9/ LA - en ID - AUPO_1998_37_1_a9 ER -
%0 Journal Article %A Rachůnek, Jiří %T A weakly associative generalization of the variety of representable lattice ordered groups %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1998 %P 107-112 %V 37 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1998_37_1_a9/ %G en %F AUPO_1998_37_1_a9
Rachůnek, Jiří. A weakly associative generalization of the variety of representable lattice ordered groups. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 37 (1998) no. 1, pp. 107-112. http://geodesic.mathdoc.fr/item/AUPO_1998_37_1_a9/